# SDR MEJA951001

- Difficulty date: October 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2691W
- Make and model: Swrngn SA227AC
- Aircraft serial: AC655
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2621000031
- Condition: Cracked
- Location: Fwd Fuselace
- Stage of operation: DE
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

FLIGHT 361, RDU TO CVG, 35 NAUTICAL MILES SOUTHWEST OF CVG WHILE DESCENDING OUT OF 8,000 FEET FOR 4,000 FEET, A LARGE BIRD STRUCK THE AIRCRAFT ABOVE THE CENTER WINDSHIELD.  AIRCRAFT LANDED AT CVG WITHOUT FURTHER INCIDENT.  AIRCRAFT FERRIED TO RDU FOR REPAIR.  MAINTENANCE REPAIRED CRACKED SKIN ABOVE WINDSHIELD IN ACCORDANCE WITH THE FAIRCHILD AIRCRAFT STRUCTURAL REPAIR MANUAL 51-90-04.  PRESSURIZATION CHECK WAS PERFORMED, NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
